# SDR 2002FA0000926

- Difficulty date: June 25, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N227WE
- Make and model: Amd FALCON20
- Aircraft serial: 344
- Engine: Garrtt TFE731*
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 31552E01
- Condition: Failed
- Location: Cooling
- Part time: 29 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN CABIN MADE EMERGENCY LANDING.   MAINTENANCE REPLACED COOLING TURBINE WITH OVERHAULED UNIT.
